# SDR UPS00434317

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 015U04207
- Part serial: TAG00270303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK LT CLOSEOUT PANEL IS CRACKED AROUND TRIM AIR DUCTS ON CANTED PRESS BULKHEAD WHEEL WELL SIDE.  CLOSE OUT PANEL REPLACED IAW EO B747-5310-2758-E.
